Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red dots below knees, itching, stinging sensation. Taking antibiotics. Cure?

My mother started getting red dots below her knees. These then became more numereous and more intense and began to itch and sting to the point now where she feels like someone poured hot sauce on her legs. What could this be? She already went to the hospital but all they gave her were anti-biotics but it s getting worst.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Reznov.juarez,
I have read your question,With out physical examination and medical history , it would not be suitable to come to any conclusion.

Red dots, itching and stinging sensation are generally symptoms of an allergy , this could be due to anything ,some times medicines also cause allergy . So i Would suggest you to consult another physician an do mention your medical history before him.

If you have any further doubts feel free to email me .

I hope your mother gets well soon,
Dr.G.Gayatri devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor